# SDR SWAA000760

- Difficulty date: April 22, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- Aircraft time: 45,566 hours, 41,058 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: WL101EED3
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, NR 2 ENG N1 INDICATOR INOP DURING TAKEOFF AT 25 KNTS.  REMOVED AND REPLACED NR 2 ENG N1 INDICATOR PER MM.
